# SDR VNAA0403001

- Difficulty date: March 1, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 21,772 hours, 18,899 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lav
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A SMOKE LAV CAS MESSAGE.  MAINTENANCE THEN DEFERRED THE LAVATORY SMOKE DETECTOR PER MEL 26-3 CODE C.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
